RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Samokhin, Alexey Vasil'yevich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 4
Presentations: 1

Number of views:
This page:648
Abstract pages:862
Full texts:361
References:64
Associate professor
Doctor of technical sciences (1982)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 28.10.1947
E-mail:
Keywords: symmetries, conservation laws of PDEs, invariant solutions.

Subject:

symmetries and conservation laws of PDEs, invariant solutions

   
Main publications:
  1. A. Samokhin, “Gradient catastrophes for a generalized Burgers equation on a finite interval”, Geometry and Physics, 85 (2014), 177–184
  2. A. Samokhin, “Full symmetry algebra for ODEs and control systems”, Acta Applicandae Mathematicae, 72:1/2 (2002), 87–99
  3. A. Samokhin, “Symmetries of linear and linearizable systems of differential equations”, Acta Applicandae Mathematicae, 2:2/3 (1999), 253–300

http://www.mathnet.ru/eng/person17966
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. A. V. Samokhin, “Reflection and refraction of solitons by the $KdV$–Burgers equation in nonhomogeneous dissipative media”, TMF, 197:1 (2018),  153–160  mathnet  elib; Theoret. and Math. Phys., 197:1 (2018), 1527–1533  isi  scopus
2016
2. A. V. Samokhin, “The Burgers equation with periodic boundary conditions on an interval”, TMF, 188:3 (2016),  470–476  mathnet  mathscinet  elib; Theoret. and Math. Phys., 188:3 (2016), 1371–1376  isi  scopus
1985
3. A. V. Samokhin, “Nonlinear MHD-equations: symmetries, solutions and conservation laws”, Dokl. Akad. Nauk SSSR, 285:5 (1985),  1101–1106  mathnet  mathscinet
1980
4. A. V. Samokhin, “Symmetries of Sturm–Liouville equations and the Korteweg–de Vries equation”, Dokl. Akad. Nauk SSSR, 251:3 (1980),  557–562  mathnet  mathscinet  zmath

2020
5. A. M. Astashov, I. V. Astashova, A. V. Bocharov, V. M. Buchstaber, V. A. Vassiliev, A. Verbovetsky, A. M. Vershik, A. P. Veselov, M. M. Vinogradov, L. Vitagliano, R. F. Vitolo, Th. Th. Voronov, V. G. Kac, Y. Kosmann-Schwarzbach, I. S. Krasil'shchik, I. M. Krichever, A. P. Krishchenko, S. K. Lando, V. V. Lychagin, M. Marvan, V. P. Maslov, A. S. Mishchenko, S. P. Novikov, V. N. Rubtsov, A. V. Samokhin, A. B. Sossinsky, J. Stasheff, D. B. Fuchs, A. Ya. Khelemsky, N. G. Khor'kova, V. N. Chetverikov, A. S. Schwarz, “Alexandre Mikhailovich Vinogradov (obituary)”, Uspekhi Mat. Nauk, 75:2(452) (2020),  185–190  mathnet; Russian Math. Surveys, 75:2 (2020), 369–375  isi

Presentations in Math-Net.Ru
1. Using the KdV conserved quantities in problems of splitting of initial data and reflection / refraction of solitons in varying dissipation and/or dispersion media
A. V. Samokhin
Cohomological geometry of differential equations
May 18, 2020 15:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020